# SDR SWIA972155

- Difficulty date: December 3, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 5,724 hours, 8,355 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Arm
- Condition: Out Of Adj
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL APPROXIMATELY 80 KNOTS ''DOOR'' LIGHT ILLUMINATED.  ABORTED TAKEOFF.    ADJUSTED OUTBOARD FUEL DOOR MICROSWITCH ARM.  OPS CHECK GOOD.
